| Model Number |
B1060-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an arteriovenous fistula stenosis.Reportedly, the 6.0x40 mm armada balloon was prepared (air aspiration) outside the anatomy prior to use, without any issues.There was no resistance during advancement of this balloon.It was inflated to 20 atmospheres [rated burst pressure] of pressure with the first inflation.When it was inflated to 15 atms during the second inflation, the armada ruptured.The physician replaced it with another same size device to complete the procedure.There was no significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the moderately tortuous and heavily calcified anatomy such that the balloon became damaged and subsequently ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.